# SDR IXXA09085S

- Difficulty date: August 11, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND MAIN CARGO COMPARTMENT RIGHT HAND AFT BATHTUB FITTING CORRODED AT STATION 1530.000 LONGERON 30RIGHT. REMOVED CORRODED FITTING. CLEANED, TREATED, AND PRIMED AREA AND FITTING. INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-3-1, SRM 51-1-20D, AND SRM 51-1-8B.
